| Model Number |
8881882712 |
| Medical Device Problem Codes |
Human-Device Interface Problem (2949); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
01/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the safety device that must be pushed up the needle after administration was blocked, remaining stuck at the bottom, unable to secure the needle.When the staff wanted to re-cap the needle (which is contraindicated, she was told and well aware of this) but the needle pierced the cap and she pricked herself.
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.Section h6 (health effect - impact code) has been added.
Event or Problem Description
The customer reported that the safety device that must be pushed up the needle after administration was blocked, remaining stuck at the bottom, unable to secure the needle.When the staff wanted to re-cap the needle (which is contraindicated, she was told and well aware of this) but the needle pierced the cap and she pricked herself.Additional information was received from the customer and it was stated that the needle was put inside the cap and then the needle pierced through the cap.After use, the safety shield was slide to the top during shield activation, but remaining stuck at the bottom, unable to secure the needle.Prior to activating the shield and during activation, needle bend was not observed.The customer further stated that as a medical intervention, the staff was given subcutaneous injection of calciparine.Serology test was performed for both the patient and the nurse and the test results were negative.There was no follow-up testing or medical treatment required.The current status of the staff is not declared.